MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-45
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported that during use the cs300 intra-aortic balloon pump (iabp) had an automatic inflation malfunction.Patient involvement was reported, however no patient harm or injury occurred.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field : b4 , g3 , g6 , h2 , h11.Corrected field : h6 ( component codes ).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Due to characterization limit e1 event site name is (b)(6).Updated fields: b4, d9, e1(initial reporter), e2, e3, g2, g3, g6, g7, h2, h3, h11 , d10 , d5 , h6(investigation findings, type of investigation, investigation conclusions), h11.A getinge field service engineer (fse) inspected the unit on-site, and no fault was identified.The unit passed the pre use inspection as well as all manufacturer specified performance and safety tests.The unit was returned to the customer and is considered suitable for clinical use.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24922939
Report Number2249723-2026-0002365
Device Sequence Number9153847
Product Code DSP
UDI-Device Identifier10607567108575
UDI-Public(01)10607567108575
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-45
Device Catalogue Number0998-00-3023-45
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2026
Supplement Date Received by Manufacturer05/10/2026
05/16/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/15/2026
05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GETINGE IAB
Patient SexUnknown